# SDR SWAA114833

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 65,225 hours, 62,149 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 332A1034
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  EMERGENCY DESCENT DUE TO CABIN PRESSURE REACHING 10,000; ALL OTHER COCKPIT INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 ENGINE PRECOOLER CONTROL VALVE, NR 1 ENGINE HIGH STAGE REGULATOR, NR 1 ENGINE HIGH STAGE VALVE, AFT OUTFLOW VALVE PER MM.
